Change search
ReferencesLink to record
Permanent link

Direct link
Flatness of distributions vanishing on infinitely many hyperplanes
Stockholm University, Faculty of Science, Department of Mathematics.
2009 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, Vol. 347, no 23-24, 1351-1354 p.Article in journal (Refereed) Published
Abstract [en]


be a family of hyperplanes in Rn and let L0 be a limiting hyperplane of {Lk}. Let u be a distribution that satisfies a natural wave front condition and has vanishing restrictions to Lk for all k1. Then u must be flat at L0.

Place, publisher, year, edition, pages
2009. Vol. 347, no 23-24, 1351-1354 p.
Keyword [en]
wave front set, analytic wave front set, flat distribution
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:su:diva-35713DOI: 10.1016/j.crma.2009.10.028ISI: 000272891400006OAI: diva2:287823
Available from: 2010-01-19 Created: 2010-01-19 Last updated: 2011-04-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Boman, Jan
By organisation
Department of Mathematics
In the same journal
Comptes rendus. Mathematique
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link